PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 39 | 1 | 345-361
Tytuł artykułu

Schwinger terms, gerbes, and operator residues

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
39
Numer
1
Strony
345-361
Opis fizyczny
Daty
wydano
1997
Twórcy
  • Department for Theoretical Physics, Royal Institute of Technology, S-10044 Stockholm, Sweden
Bibliografia
  • [Ar] H. Araki, Bogoliubov automorphisms and Fock representations of canonical anticommutation relations, in: Operator algebras and mathematical physics, Contemp. Math. 62, Amer. Math. Soc., Providence, 1987, 23-141.
  • [APS] M. F. Atiyah, V. K. Patodi, and I. M. Singer, Spectral asymmetry and Riemannian geometry, I-III, Math. Proc. Cambridge Philos. Soc. 77 (1975), 43-69; 78 (1975), 405-432; 79 (1976), 71-79.
  • [AS] M. F. Atiyah, I. M. Singer, Dirac operators coupled to vector potentials, Proc. Nat. Acad. Sci. U.S.A. 81 (1984), 2597-2600.
  • [Br] J.-L. Brylinski, Loop Spaces, Characteristic Classes, and Geometric Quantization, Birkhäuser, Boston-Basel-Berlin, 1993.
  • [CaMiMu] A. L. Carey, J. Mickelsson, M. Murray, Index theory, gerbes, and quantization, Comm. Math. Phys. (to appear); hep-th/9511151.
  • [CaMu] A. L. Carey and M. K. Murray, Mathematical remarks on the cohomology of gauge groups and anomalies, Internat. J. Modern Phys. A (to appear); hep-th/9408141.
  • [CaMu1] A. L. Carey and M. K. Murray, Faddeev's anomaly and bundle gerbes, Lett. Math. Phys. 37 (1996), 29-36.
  • [CaMuWa] A. L. Carey, M. K. Murray and B. Wang, Higher bundle gerbes, descent equations and 3-Cocycles, preprint 1995.
  • [CFNW] M. Cederwall, G. Ferretti, B. Nilsson, and A. Westerberg, Schwinger terms and cohomology of pseudodifferential operators, Comm. Math. Phys. 175 (1996), 203-220; hep-th/9410016.
  • [Co] A. Connes, Noncommutative Geometry, Academic Press, San Diego, 1994.
  • [F] L. Faddeev, Operator anomaly for the Gauss law, Phys. Lett. B 145 (1984), 81.
  • [F-Sh] L. Faddeev and S. Shatashvili, Algebraic and Hamiltonian methods in the theory of nonabelian anomalies, Theoret. Math. Phys. 60 (1984), 770.
  • [Fr] L. Friedlander, Ph.D. thesis, Dept. of Math., M.I.T., 1989.
  • [Gu] V. Guillemin, A new proof of Weyl's formula on the asymptotic distribution of eigenvalues, Adv. Math. 55 (1985), 131.
  • [Hö] L. Hörmander, The Analysis of Partial Differential Operators, III, Springer, Berlin, 1985.
  • [KoVi] M. Kontsevich, S. Vishik, Determinants of elliptic pseudo-differential operators, hep-th/9404046.
  • [KrKh] O. S. Kravchenko and B. A. Khesin, A nontrivial central extension of the Lie algebra of pseudodifferential symbols on the circle, Functional Anal. Appl. 25 (1991), 83.
  • [La1] E. Langmann, Noncommutative integration calculus, J. Math. Phys. 36 (1995), 3822-3835.
  • [La2] E. Langmann, Descent equations of Yang-Mills anomalies in noncommutative geometry, hep-th/9508003.
  • [LaMi] E. Langmann and J. Mickelsson, Scattering matrix in external fields, J. Math. Phys. 37 (1996), 3933-3953.
  • [Lu] L.-E. Lundberg, Quasi-free second quantization, Comm. Math. Phys. 50 (1976), 103.
  • [Mi1] J. Mickelsson, On the hamiltonian approach to commutator anomalies in 3+1 dimensions, Phys. Lett. 241 (1990), 70-76.
  • [Mi2] J. Mickelsson, Wodzicki residue and anomalies of current algebras, in: Integrable models and strings, ed. A. Alekseev et al., Lecture Notes in Phys. 436, Springer, Berlin, 1994, 123-135.
  • [Mi3] J. Mickelsson, Chiral anomalies in even and odd dimensions, Comm. Math. Phys. 97 (1985), 361-370.
  • [Mi4] J. Mickelsson, Current Algebras and Groups, Plenum Press, London and New York, 1989.
  • [MiRa] J. Mickelsson and S. Rajeev, Current algebras in d+1 dimensions and determinant bundles over infinite-dimensional Grassmannians, Comm. Math. Phys. 116 (1988), 365-400.
  • [Mu] M. K. Murray, Bundle gerbes, J. London Math. Soc. (2) (to appear); dg-ga/9407015.
  • [Pa] J. Palmer, Scattering automorphisms of the Dirac field, J. Math. Anal. Appl. 64 (1978), 189.
  • [Ra] A. O. Radul, Lie algebras of differential operators, their central extensions, and W-algebras, Functional Anal. Appl. 25 (1991), 33.
  • [Ru] S. N. M. Ruijsenaars, Gauge dependence and implementability of the S-operator for spin-0 and spin-$\frac12$ particles in time-dependent external fields, J. Funct. Anal. 33 (1979), 47.
  • [Se] G. Segal, unpublished preprint, Dept. of Math., Oxford University, 1985.
  • [Wo] M. Wodzicki, Noncommutative residue. I: Fundamentals, in: K-theory, arithmetic and geometry, ed. Yu. I. Manin, Lecture Notes in Math. 1289, Springer, Berlin, 1984, 320-399.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv39z1p345bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.